MathSciNet Relay Station
MathSciNet bibliographic data
MR2453801 60F15
Jun, An; Demei, Yuan Complete convergence of weighted sums for $\rho^\ast$-mixing sequence of random variables. Statist. Probab. Lett. 78 (2008), no. 12, 1466–1472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement